# SDR AWXA960541

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - FLT 25 - INBOARD OVEN IN FORWARD GALLEY PRODUCED SMOKE WHEN TURNED ON TO HEAT MEALS.  CLEANED FOIL FROM OVEN.  OPERATES GOOD.  (M)
